MathSciNet Relay Station
MathSciNet bibliographic data
MR650729 46L10
Akemann, Charles A.; Anderson, Joel; Pedersen, Gert K. Triangle inequalities in operator algebras. Linear and Multilinear Algebra 11 (1982), no. 2, 167–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement